Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Frequent urination, feeling tired and weak, dizzy. What could be wrong?

Hi, for the past two days I am urinating about every half hour with a full bladder however am not drinking any more than normal. I am also feeling tired all the time and quite weak. Yesterday at work I kept going dizzy and feeling like I was going to faint. Any ideas on what could be wrong and do I need to see a doctor?
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have increase frequency of micturition and weakness all over .This is most likely to be due to acute UTI .Please get your routine Urine examination done to confirm the infection Take Tab Ciprofloxacin and some pain killers like Tab Diclofenac after consulting your family Physician.Drink plenty of water You should be fine within 5 days If problem persists consult Urologist.
Answered: Mon, 3 Dec 2012
I find this answer helpful
General & Family Physician Dr. Muthukumar Kuppusamy's  Response
Thanks for asking.
You have not mentioned about your age.
Is this the first time you are experiencing like this?
Are you on any medications?
Whatsovever, please get your Blood pressure checked and also better undergo a
1. Glucose Tolerance Test to rule out Diabetes,
2. Lipid profile and Electrocardiogram along with BP measurement for cardiac evaluation.
3. If you are above 35 years and having a sedentary life style, better undergo a Treadmill Test(Stress ECG).
1.Do regular physical exercise 30minutes/day
2. Quit tobacco, if any
3. Reduce your salt intake less than 5gm/day
4. Avoid alcolol and
5. Eat more vegatables and fruits.
take care
Dr.K.Muthukumar MD
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor